# SDR HNAA0700108

- Difficulty date: May 14, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 47,307 hours, 52,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 510-530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD SEAT RAIL AT STA 510-530 SHOWS SIGN OF CORROSION AROUND FASTENERS AND SPLICE PLATES.  REMOVED FASTENERS, REMOVED LIGHT CORROSION, ALODINE AND PRIMED IAW SRM 51-20-11, SRM 51-20-16.  REINSTALLED FASTENERS.
